Skip to product information
1 of 6

Curist

Allergy Relief (fexofenadine 180 mg), 200 ct by Curist

Allergy Relief (fexofenadine 180 mg), 200 ct by Curist

Regular price $30.00 USD
Regular price Sale price $30.00 USD
Sale Sold out
Shipping calculated at checkout.

Fulfilled by our friends at Curist

Our daily, non-drowsy antihistamine formula uses the same-strength active ingredient in Allegra Allergy 24 Hour to deliver allergy relief as powerful and long-lasting as Allegra at a fraction of the price. 

Active Ingredient: Fexofenadine dihydrochloride 180 mg, 180 tablets
Compare To: Allegra Allergy 24 Hour Tablets

View full details